# SDR SWAA2023082893343

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N8797Q
- Make and model: Boeing 737-8
- Aircraft serial: 67787
- Aircraft time: 1,275 hours, 654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE ENTRY DOOR GIRT BAR JAMMED IN DOOR HOLER.<[01] ADJUSTED GIRT BAR CLIP AND GIRT BAR OPS CHECK GOOD  PER AMM 25-66-01.
